# SDR UPS07849372

- Difficulty date: February 15, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280 Rbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CRACKED END FITTING ON FLOORBEAM AT STA 280, RBL 48 A-PIT DOORWAY UPPER FWD CORNER     REMOVED FLOORBEAM END FITTING AT STA 280, RBL 48 A-PIT DOORWAY UPPER FWD CORNER IAW SRM 51-1-20D.  FABRICATED AND INSTALLED FLOORBEAM END FITTING AT STA 280 RBL 48 IAW DWG 974022 AND SRM 51-3-2 AND SRM 51-1-20D.
